# SDR YENA20150926437

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT FLOOR SUPPORT WET AREA Y765 CORRODED AT FRAMES 66 TO 69.  R & R NEW FLOOR SUPPORT AFT WET AREA AT Y765 AT FRAMES 64 TO 70 IAW SRM 51-42-11.
